American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M07) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Danny Calegari and Alden Walker. Random groups contain surface subgroups. J. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Mladen Bestvina, Kai-Uwe Bux and Dan Margalit. The dimension of the Torelli group. J. Amer. Math. Soc. 23 (2010) 61-105. MR 2552249.
Abstract, references, and article information
View Article: PDF

[3] Danny Calegari. Stable commutator length is rational in free groups. J. Amer. Math. Soc. 22 (2009) 941-961. MR 2525776.
Abstract, references, and article information
View Article: PDF

[4] Stephen J. Bigelow. Braid groups are linear. J. Amer. Math. Soc. 14 (2001) 471-486. MR 1815219.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1